Open Access
2014 Expansive Mappings and Their Applications in Modular Space
A. Azizi, R. Moradi, A. Razani
Abstr. Appl. Anal. 2014(SI56): 1-8 (2014). DOI: 10.1155/2014/580508


Some fixed point theorems for ρ-expansive mappings in modular spaces are presented. As an application, two nonlinear integral equations are considered and the existence of their solutions is proved.


Download Citation

A. Azizi. R. Moradi. A. Razani. "Expansive Mappings and Their Applications in Modular Space." Abstr. Appl. Anal. 2014 (SI56) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022648
MathSciNet: MR3198215
Digital Object Identifier: 10.1155/2014/580508

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI56 • 2014
Back to Top